zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fractional integral inequalities and applications. (English) Zbl 1189.26044
Summary: Fractional integral inequality results when 0<q<1 are developed when the nonlinear term is increasing in u and satisfies a one sided Lipschitz condition. Using the integral inequality result and the computation of the solution of the linear fractional equation of variable coefficients, Gronwall inequality results are established. This yields the results of q=1 as a special case. As an application of this, the uniqueness and continuous dependence of the solution on the initial parameters of the nonlinear fractional differential equations are established.

MSC:
26D15Inequalities for sums, series and integrals of real functions
26A33Fractional derivatives and integrals (real functions)
34A08Fractional differential equations
References:
[1]Caputo, M.: Linear models of dissipation whose Q is almost independent, II, Geophys. J. R. astron. 13, 529-539 (1967)
[2]Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, Jmaa 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[3]Diethelm, K.; Ford, N. J.: Multi-order fractional differential equations and their numerical solution, Amc 154, 621-640 (2004) · Zbl 1060.65070 · doi:10.1016/S0096-3003(03)00739-2
[4]Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional differential equations used in the modeling of viscoplasticity, Scientific computing in chemical engineering II: Computational fluid dynamics, reaction engineering, and molecular properties, 217-224 (1999)
[5]Glöckle, W. G.; Nonnenmacher, T. F.: A fractional calculus approach to self similar protein dynamics, Biophys. J. 68, 46-53 (1995)
[6]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[7]Metzler, R.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: A fractional calculus approach, J. chem. Phys. 103, 7180-7186 (1995)
[8]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, theory and applications, (1993) · Zbl 0818.26003
[9]Oldham, B.; Spanier, J.: The fractional calculus, (1974)
[10]Podlubny, I.: Fractional differential equations, (1999)
[11]Lakshmikantham, V.; Leela, S.; Vasundhara, D. J.: Theory of fractional dynamic systems, (2009)
[12]Lakshmikantham, V.; Vatsala, A. S.: Theory of fractional differential inequalities and applications, Commun. appl. Anal. 11, No. July–October, 395-402 (2007) · Zbl 1159.34006
[13]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. TMA 69 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[14]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[15]Lakshmikantham, V.; Vatsala, A. S.: Generalized quasilinearization for nonlinear problems, (1998)
[16]Ye, Y.; Gao, J.; Ding, Y.: A generalized Gronwall inequality and its application to a fractional differential equation, J. math. Anal. appl. 328, 1075-1081 (2007) · Zbl 1120.26003 · doi:10.1016/j.jmaa.2006.05.061